Couldn't find what you looking for?

TRY OUR SEARCH!

I went back on the pill (Yasmin) about a month ago, so started my first pack on the first day of my period as you are told to. However my period unusually lasted for 2 1/2 weeks. I continued to take the pill throughout the bleeding which eventually stopped the day I was meant to take my seven day break. However i didnt want another period straightaway so I continued taking my second pack. I am worried that the pill has not been strong enough as I bled for such a long time. I have been having unprotected sex because I'm on the pill but I have began to feel nauseous and have tender breasts and am now worried i am pregnant. Please could you let me know your opinions. Thank you very much.

Loading...

Dr's really need to inform patients about this!

YOU CAN AND SHOULD expect SPOTTING and bleeding for your first 1-3 packs!

By 'stacking the packs' like you did, YOU MAY BLEED EVEN MORE!! What you are supposed to do is keep taking them normally, and many women will even out after their next period.
Reply

Loading...